# SDR CA050112006

- Difficulty date: January 7, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 3017393
- Condition: Fractured
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE NO.2 POWER-SECTION EXPERIENCED AN UNCOMMANDED POWER REDUCTION IN CRUISE, FALLING BELOW GROUND IDLE.THE POWER-SECTION WAS SHUTDOWN IN FLIGHT AND THE AIRCRAFT RETURNED TO BASE. SUBSEQUENT INSPECTION REVEALED A FRACTURED P3 PNEUMATIC TUBE LEADING TO THE FUEL CONTROL (AFCU).
